# SDR 2011FA0000320

- Difficulty date: May 10, 2011
- Submitted: May 20, 2011
- Operation: General aviation
- Aircraft: N727JA
- Make and model: Gulstm 690B
- Aircraft serial: 11399
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SB 237 IAW AD 2009-25-2 UPPER WING SKIN, STRAP INSP AND MODIFICATION DONE INCORRECTLY.  HARDWARE AND FASTENERS WERE NOT CORRECTLY PLACED AND WERE SUBSTITUTED INCORRECTLY IAW SB 237.  MFG WAS NOTIFIED AND AN ENGINEERING REPAIR AND AMOC WAS COMPLETED.  ALTHOUGH MFG RECOMMENDS SB237 TO BE COMPLETED BY AN AUTHORIZED SERVICE CTR, PROPER FACTORY TRAINING OF SB 237 IS MANDATORY.
